Mar 11, 2001
i am a 40 year old male hiv + for 2 years 18 months taking combivir and sustiva. viral load ondetactable and cd4 1115 sinds about 2 weeks i noticed red spots on my inside arm where my skin is lighter and the are clearly visable. i have been to my doctor who doesn`t think it has anythink to do with hiv but has send me to a dermatologist. it wil take 6 weeks before i have an appointment there. but know i seen them apearing all over my body some days they are more notisable than other. maby not the right thing to do but i am in the sun as mutch as i can to build up a tan so they are not so visable they dont itch and look like smale red dots what can this be ? thank you for your help.
Response from Dr. Feinberg
A picture is worth a thousand words and unfortunately, I don't have a picture. I doubt that the rash is directly related to your HIV, since your T cells are normal and your viral load undetectable. It could be folliculitis, which happens to both HIV+s and HIV-s, if it occurs on areas of hair-bearing skin. You're going to have to wait the 6 weeks for a definitive answer from the skin doctor.
persistent pain after shingles
Visual Changes in Early HIV Infection
- Fever After Condom Broke Worried I Have HIV
- Rash After Kissing Cold Sore Worried I Have HIV
- Stinging Pain After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Tingling Lips After Kissing Cut On Lip Worried I Have HIV
- Can Oral Thrush Cause Enlarged Lymph Nodes?
- Causes Of Vaginal Bleeding In Toddlers
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.